# SDR 4DPA2022091700002

- Difficulty date: September 17, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N241JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 35,045 hours, 30,222 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Bleed Air
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-BLD 1 OVTEMP WARNING APPEARED ON DEPARTURE DURING AFTER TAKEOFF FLOW FOLLOWING TURNING OFF THE APU. RETURNED TO MIA. CORR ACTION-MX CLEANED #1 BLEED FAN AIR VALVE FILTER AND PERFORMED OPS CHECK OF BLEED SYSTEM AND WING A/I BOTH PASSED NDN.
